MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON BUILT-IN (G139) WITH 66" GRAY CABLE AND STERI-MATE 360 HANDPIECE(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON BUILT-IN (G139) WITH 66" GRAY CABLE AND STERI-MATE 360 HANDPIECE(DNA); SCALER, ULTRASONIC
Catalog Number 8800001
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron built in g139, they allege that there is a burning smell, and the handpiece and insert are hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
09/05/2025 mu (b)(6) rev11, ech main board damaged.All accessories received for evaluation, hp cable, 360 hp and harness work fine, the module leds turn on but theres no tip vibration due to a damaged pcb.Customer needs to get a new module.

Brand Name
CAVITRON BUILT-IN (G139) WITH 66" GRAY CABLE AND STERI-MATE 360 HANDPIECE(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22905534
Report Number2424472-2025-00114
Device Sequence Number18355654
Product Code ELC
UDI-Device IdentifierD00388000011
UDI-PublicD00388000011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8800001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown